# SDR UIEA2020050400943

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,563 hours, 17,936 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 2K1321
- Part serial: R008316
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L AFT FUEL PUMP LIGHT REMAINED ON AFTER SYS WAS ACTIVATED.( PLACED ON MDDR 127937 PER MEL 28-22-01, CAT 'C'.  REF LP 1150108 - M2: REPLACED PRESSURE SW. S00071 IAW 28-42-01/401. OPS CHECKS GOOD. NO FURTHER DEFECTS NOTED. THIS CLEARS MDDR #127937. PLACARD REMOVED AND MCC NOTIFIED. )
